The significance probability of the smirnov two-sample test

J. L. Hodges Jr. University of California, Berkeley, Cal., U.S.A.

TBD mathscidoc:1701.332135

Arkiv for Matematik, 3, (5), 469-486, 1958.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 3753 downloads ] [ 0 comments ] [ Cited by 46 ]
@inproceedings{j.1958the,
  title={The significance probability of the smirnov two-sample test},
  author={J. L. Hodges Jr.},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203422824206944},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={5},
  pages={469-486},
  year={1958},
}
J. L. Hodges Jr.. The significance probability of the smirnov two-sample test. 1958. Vol. 3. In Arkiv for Matematik. pp.469-486. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203422824206944.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved